Translator Disclaimer
March, 1994 Bartlett Type Identities for Martingales
Per Aslak Mykland
Ann. Statist. 22(1): 21-38 (March, 1994). DOI: 10.1214/aos/1176325355

Abstract

Bartlett type identities are shown to exist for martingales. As applications, we give a cumulant-based proof of the martingale central limit theorem, and we give an algorithm for calculating approximate cumulants of the least squares estimator in the AR(1) process.

Citation

Download Citation

Per Aslak Mykland. "Bartlett Type Identities for Martingales." Ann. Statist. 22 (1) 21 - 38, March, 1994. https://doi.org/10.1214/aos/1176325355

Information

Published: March, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0808.62030
MathSciNet: MR1272073
Digital Object Identifier: 10.1214/aos/1176325355

Subjects:
Primary: 60G42
Secondary: 60F99, 60G44, 62E20, 62E99, 62M09, 62M10

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.22 • No. 1 • March, 1994
Back to Top